# SDR AALA20090417TUL05

- Difficulty date: April 15, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL BETWEEN STATION 767 AND 793 HAS CORROSION.  REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-60-15-OI 1.
